Products 1-6 of 6
Show
Aspirin 325 Mg Enteric Coated Regular Strength Tablets - 100 Each
Retail: $4.00
Our Price:$2.49
View
(1)
Availability: In Stock
Aspirin Tablets

    MANUFACTURER: PREFFERED PLUS PRODUCTS. INDICATIONS: Aspirin Enteric Coated Regular Strength Tablets is used for the temporary relief of minor aches and pains associated with: arthritis, rheumatism. INGREDIENTS: Active Ingredients: Each Tablet Contains: Aspirin 325mg. Inactive Ingredients: Black Iron Oxide, Cellulose, Collodial Silicon Dioxide, D&C Yellow 10 Aluminum Lake, FD&C Yellow 6 Aluminum Lake, Hydroxypropyl Methylcellulose, Polydextrose, Polyethylene Glycol, Shellac Wax, Sodium...

    Aspirin 81 mg low dose tablets by Qualitest pharmaceuticals, Pain and Fever
    Retail: $5.12
    Our Price:$2.72
    View
    Availability: In Stock
    Aspirin Tablets

      Aspirin 81 mg low dose tablets by Qualitest pharmaceuticalsRelieves minor aches and pains or as recommended by your doctor.Reduces inflammation.Helps reduce fevers.Used to treat or prevent heart attacks, strokes, and angina.

      Aspirin Adult Low Strength Chewable Tablets  81 Mg - 36 Tablets
      Retail: $2.59
      Our Price:$0.87
      View
      Availability: In Stock
      Aspirin Tablets

      MANUFACTURER: PREFFERED PLUS PRODUCTS . INDICATIONS: Aspirin Adult Low Strength Chewable Tablets Temporarily relieves minor aches and pains or as recommended by your doctor. Ask your doctor about other uses for St. Joseph Adult 81mg Chewable Aspirin. INGREDIENTS: Active Ingredients: in each tablet: Aspirin (81mg - Pain Reliever) . Inactive Ingredients: Corn Starch, FD&C Yellow 5 Aluminum Lake, Flavor, Mannitol, Saccharin, Silicon Dioxide, Stearic Acid . DIRECTIONS: Drink a full glass of water...

      Aspirin Adult Low Strength Enteric Coated Tablets  81 Mg -- 120
      Retail: $3.26
      Our Price:$1.57
      View
      Availability: In Stock
      Aspirin Tablets

        MANUFACTURER: PREFFERED PLUS PRODUCTS. INDICATIONS: Aspirin Adult Low Strength Enteric Coated Tablets Temporarily relieves minor aches and pains due to: headache, muscle pain, toothache, menstrual pain, colds, minor pain of arthritis; temporarily reduces fever. INGREDIENTS: Active Ingredients: Per Tablet: Aspirin 81 mg. DIRECTIONS: Do not take more than directed. Do not exceed 48 tablets in 24 hours. Adults take 4 to 8 tablets every 4 hours, as needed, with water. Children under 12: ask a...

        Aspirin analgesic 325 mg tablets( 5 grains), Pain and Fever
        Spotlight!
        Retail: $2.59
        Our Price:$1.03
        View
        Availability: In Stock
        Aspirin Tablets

          MANUFACTURER: PREFFERED PLUS PRODUCTS.INDICATIONS: Aspirin analgesic 325 mg tablets( 5 grains)Aspirin analgesic 325 mg tablets provides temporary relief of: pain and fever of colds and flu, neuralgia, headache, muscular aches and pains, toothache, menstrual pain, minor pain and inflammation of arthritis and other rheumatic diseases.INGREDIENTS: Active IngredientsPer Tablet: Aspirin 325 mg. Inactive IngredientsStarch.DIRECTIONS:Adults: 1 to 2 tablets with water. Dosage may be repeated every 4...

          Aspirin analgesic tablets 325 mg , Pain and Fever
          Retail: $6.59
          Our Price:$2.30
          View
          Availability: In Stock
          Aspirin Tablets

            MANUFACTURER: PREFFERED PLUS PRODUCTS. INDICATIONS: Aspirin Analgesic Tablets Provides temporary relief of: pain and fever of colds and flu, neuralgia, headache, muscular aches and pains, toothache, menstrual pain, minor pain and inflammation of arthritis and other rheumatic diseases. INGREDIENTS: Active Ingredients: Per Tablet: Aspirin 325 mg. Inactive Ingredients: Starch . DIRECTIONS: Adults: 1 to 2 tablets with water. Dosage may be repeated every 4 hours, not to exceed 12 tablets in 24...